Volume 11, issue 5 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Delta-discrete $G$–spectra and iterated homotopy fixed points

Daniel G Davis

Algebraic & Geometric Topology 11 (2011) 2775–2814
Bibliography
1 M Behrens, D G Davis, The homotopy fixed point spectra of profinite Galois extensions, Trans. Amer. Math. Soc. 362 (2010) 4983 MR2645058
2 J E Bergner, Homotopy limits of model categories and more general homotopy theories arXiv:1010.0717
3 F Borceux, Handbook of categorical algebra 3: Categories of sheaves, Encyclopedia of Mathematics and its Applications 52, Cambridge University Press (1994) MR1315049
4 C Casacuberta, B Chorny, The orthogonal subcategory problem in homotopy theory, from: "An alpine anthology of homotopy theory", Contemp. Math. 399, Amer. Math. Soc. (2006) 41 MR2222503
5 D G Davis, Homotopy fixed points for $L_{K(n)}(E_n\wedge X)$ using the continuous action, J. Pure Appl. Algebra 206 (2006) 322 MR2235364
6 D G Davis, Explicit fibrant replacement for discrete $G$–spectra, Homology, Homotopy Appl. 10 (2008) 137 MR2475620
7 D G Davis, Iterated homotopy fixed points for the Lubin–Tate spectrum, Topology Appl. 156 (2009) 2881 MR2556043
8 E S Devinatz, A Lyndon–Hochschild–Serre spectral sequence for certain homotopy fixed point spectra, Trans. Amer. Math. Soc. 357 (2005) 129 MR2098089
9 E S Devinatz, M J Hopkins, Homotopy fixed point spectra for closed subgroups of the Morava stabilizer groups, Topology 43 (2004) 1 MR2030586
10 D Dikranjan, Topological characterization of $p$–adic numbers and an application to minimal Galois extensions, Annuaire Univ. Sofia Fac. Math. Méc. 73 (1979) MR893713
11 D Dugger, Combinatorial model categories have presentations, Adv. Math. 164 (2001) 177 MR1870516
12 W G Dwyer, P S Hirschhorn, D M Kan, J H Smith, Homotopy limit functors on model categories and homotopical categories, Mathematical Surveys and Monographs 113, American Mathematical Society (2004) MR2102294
13 W Dwyer, H Miller, J Neisendorfer, Fibrewise completion and unstable Adams spectral sequences, Israel J. Math. 66 (1989) 160 MR1017160
14 W G Dwyer, C W Wilkerson, Homotopy fixed-point methods for Lie groups and finite loop spaces, Ann. of Math. $(2)$ 139 (1994) 395 MR1274096
15 H Fausk, Equivariant homotopy theory for pro-spectra, Geom. Topol. 12 (2008) 103 MR2377247
16 P G Goerss, M J Hopkins, Moduli spaces of commutative ring spectra, from: "Structured ring spectra", London Math. Soc. Lecture Note Ser. 315, Cambridge Univ. Press (2004) 151 MR2125040
17 P G Goerss, J F Jardine, Simplicial homotopy theory, Progress in Mathematics 174, Birkhäuser Verlag (1999) MR1711612
18 R I Grigorchuk, Just infinite branch groups, from: "New horizons in pro–$p$ groups", Progr. Math. 184, Birkhäuser (2000) 121 MR1765119
19 K Hess, A general framework for homotopic descent and codescent arXiv:1001.1556
20 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, American Mathematical Society (2003) MR1944041
21 M Hovey, Spectra and symmetric spectra in general model categories, J. Pure Appl. Algebra 165 (2001) 63 MR1860878
22 J F Jardine, Generalized étale cohomology theories, Progress in Mathematics 146, Birkhäuser Verlag (1997) MR1437604
23 J F Jardine, Representability theorems for presheaves of spectra, J. Pure Appl. Algebra 215 (2011) 77 MR2678701
24 J Lurie, Higher topos theory, Annals of Mathematics Studies 170, Princeton University Press (2009) MR2522659
25 S A Mitchell, Hypercohomology spectra and Thomason's descent theorem, from: "Algebraic $K$–theory (Toronto, ON, 1996)", Fields Inst. Commun. 16, Amer. Math. Soc. (1997) 221 MR1466977
26 S A Morris, S Oates-Williams, H B Thompson, Locally compact groups with every closed subgroup of finite index, Bull. London Math. Soc. 22 (1990) 359 MR1058312
27 J Rognes, Galois extensions of structured ring spectra. Stably dualizable groups, Mem. Amer. Math. Soc. 192 (2008) MR2387923
28 J Rosický, Generalized Brown representability in homotopy categories, Theory Appl. Categ. 14 (2005) 451 MR2211427
29 R W Thomason, Algebraic $K$–theory and étale cohomology, Ann. Sci. École Norm. Sup. $(4)$ 18 (1985) 437 MR826102
30 B Toën, G Vezzosi, Homotopical algebraic geometry II: Geometric stacks and applications, Mem. Amer. Math. Soc. 193 (2008) MR2394633
31 J S Wilson, On just infinite abstract and profinite groups, from: "New horizons in pro–$p$ groups", Progr. Math. 184, Birkhäuser (2000) 181 MR1765120